# SDR 0501876301

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 69,170 hours, 9,294 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Transposed
- Location: Bs 830
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND UPPER DECK EMERGENCY LIGHT OUT ON CENTER CEILING PANEL, STATION 830.  MAINTENANCE FOUND CEILING PANELS NR14 AND NR16 SWAPPED. RETURNED TO ORIGINAL POSITION. OPS CHECKED GOOD AND RETURN AIRCRAFT TO SERVICE.
